# SDR UPS00434521

- Difficulty date: December 2, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200B
- Aircraft serial: 1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT EMERGENCY LIGHT AT CREW ENTRY DOOR L1 IS INOP EMERGENCY LIGHT BY  CREW STAIRS (AFT) INOP     R/R BATTERY ASSY ONLY, PER 33-50-00 OPS CHK OK
